# SDR CA021025003

- Difficulty date: October 24, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303312
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FIRST OFFICER'S SIDE WINDOW CRACKED (INNER PANE) DURING CRUISE ENROUTE . WINDOW WAS REMOVED AND REPLACED WITH SERVICABLE COMPONENT.
